Some characterizations of domination.

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00489039
Contributor : Nicolas Gourmelon <>
Submitted on : Thursday, June 3, 2010 - 4:37:38 PM
Last modification on : Monday, October 29, 2018 - 3:30:04 PM

Links full text

Identifiers

Citation

Jairo Bochi, Nicolas Gourmelon. Some characterizations of domination.. Mathematische Zeitschrift, Springer, 2009, 263 (1), pp.221-231. ⟨10.1007/s00209-009-0494-y⟩. ⟨hal-00489039⟩

Share

Metrics

Record views

243